Next Article in Journal
A Penalized Likelihood Approach to Parameter Estimation with Integral Reliability Constraints
Next Article in Special Issue
H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates
Previous Article in Journal
Entropy, Information Theory, Information Geometry and Bayesian Inference in Data, Signal and Image Processing and Inverse Problems
Previous Article in Special Issue
Existence of Ulam Stability for Iterative Fractional Differential Equations Based on Fractional Entropy

Order Article Reprints

Journal: Entropy, 2015
Volume: 17
Number: 4028

Article: Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation
Authors: by
Link: https://www.mdpi.com/1099-4300/17/6/4028

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop